# SDR GRAA96

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 21171802
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO - ON CLIMB-OUT, AIRCRAFT HAD THE AUTOPRESSURIZATION SYSTEM FAIL.  AIRCRAFT RETURNED TO RNO WITHOUT FURTHER OCCURRENCE.  MAINTENANCE DEFERRED THE AUTOPRESSURIZATION SYSTEM IAW MEL:  21-24.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
